# SDR DALA2022052603646

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 67,699 hours, 31,493 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DAMAGE AT FR35 BULKHEAD AND STR-30LH AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 595131-14AD. (2250355)
